# SDR DXTA200601480

- Difficulty date: July 4, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Amd FALCON2000
- Aircraft serial: 155
- Aircraft time: 4,625 hours, 2,867 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL, PRIOR TO A/S ALIVE CALL GOT THE MASTER WARNING W/ BOTH THE RED AND YELLOW BRAKE LIGHTS ON.
